# SDR SCNA20150927133

- Difficulty date: September 27, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 37,641 hours, 19,209 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Dented
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/E LT SIDE APROXIMATELY 4 FEET FROM BOTTOM IS DENTED.  REPAIRED VERTICAL STAB L/E LT SIDE.
